MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK UNIVERSAL PROCEDURE TABLE; 630

MIDMARK CORPORATION MIDMARK UNIVERSAL PROCEDURE TABLE; 630
Model Number 630-021
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On june 10, 2025, midmark corporation was notified of an instance that occurred on or around (b)(6) 2023 in which a model 630 procedure chair fell causing the patient to fall to the ground.Due to the description of event and due diligence, midmark corporation complied with filing this instance.
 
Additional Manufacturer Narrative
Midmark corporation was made aware on june 10, 2025, of an incident that reportedly occurred on or around (b)(6) 2023, involving a midmark procedure chair.According to the information received, during a medical procedure, a patient was instructed by staff to reposition themselves by turning and lying on their stomach.Upon doing so, the chair allegedly fell flat to the ground, resulting in the patient falling as well.Subsequent evaluation by the patient's primary care provider indicated that the patient sustained a shoulder injury.The incident was not reported to midmark at the time it occurred, and as a result, no prior complaint is on file for the indicated serial number or device.If further information is made available, midmark corporation will comply with a follow up report as necessary.

Brand Name
MIDMARK UNIVERSAL PROCEDURE TABLE
Common Device Name
630
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key22436151
Report Number1523530-2025-00004
Device Sequence Number14600584
Product Code GBB
UDI-Device Identifier00841709106514
UDI-Public00841709106514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number630-021
Device Catalogue Number630
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown